Scalar field equations from quantum gravity during inflation

Kahya E. O. , WOODARD R. P.

PHYSICAL REVIEW D, vol.77, no.8, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 77 Issue: 8
  • Publication Date: 2008
  • Doi Number: 10.1103/physrevd.77.084012
  • Title of Journal : PHYSICAL REVIEW D


We exploit a previous computation of the self-mass-squared from quantum gravity to include quantum corrections to the scalar evolution equation. The plane wave mode functions are shown to receive no significant one loop corrections at late times. This result probably applies as well to the inflaton of scalar-driven inflation. If so, there is no significant correction to the phi phi correlator that plays a crucial role in computations of the power spectrum.